| Model Number |
DDU-A2300 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported they could not attach the patient electrode pads to their aed the customer provided a photo of the aed with a damaged connector in the pad receptacle.The customer did not report this occurring during patient use.
Additional Manufacturer Narrative
Investigation is complete.Evaluation identified damage to a component located along the edge of the circuit board, which resulted in the reported condition.The exact timing and location at which the damage occurred could not be definitively determined; however, the damage is suspected to have occurred in the field following device distribution.Review of production history and manufacturing data did not identify evidence of a systemic manufacturing-related issue associated with this condition.This represents the only known occurrence of this issue for this part number.